# SDR AALA201712189052

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,992 hours, 2,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. L4 DOOR OUTER HANDLE BELLCRANK DOES NOT ENGAGE ROLLER TO CLOSE DOOR FROM THE OUTSIDE. CHECKED AND FOUND EXTERNAL DOOR HANDLE STICKING AND DRY, LUBRICATED PER AMM 12-22-52. OPERATIONS CHECKS GOOD.
